Corrigendum to “Commutators on $(\sum\ell _q)_p$” (Studia Math. 206 (2011), 175–190)
作者: Dongyang ChenWilliam B. JohnsonBentuo Zheng
作者单位: 1School of Mathematical Sciences Xiamen University Xiamen, 361005, China
2Department of Mathematics Texas A&M University College Station, TX 77843, U.S.A.
3Department of Mathematical Sciences The University of Memphis Memphis, TN 38152, U.S.A.
刊名: Studia Mathematica, 2014, Vol.223 , pp.187-191
来源数据库: Institute of Mathematics Polish Academy of Sciences
DOI: 10.4064/sm223-2-5
原始语种摘要: We give a corrected proof of Theorem 2.10 in our paper “Commutators on $(\sum \ell _q)_p$” [Studia Math. 206 (2011),175–190] for the case $1< q< p< \infty $. The case when $1=q< p< \infty $ remains open. As a consequence, the Main Theorem and Corollary 2.17 in that paper are onlyvalid for $1< p, q< \infty $.
全文获取路径: PDF下载  IMPAS 

  • paper 
  • corrected 校正的
  • remains 残渣
  • proof 证明
  • consequence 后承